# SDR AALA201701219008

- Difficulty date: January 20, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 35,957 hours, 16,350 cycles
- Engine: Iae V2524A5
- Engine time: 58,016 hours, 25,131 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 17300G09
- Part serial: 1973
- Condition: Faulty
- Location: Fuel System
- Part time: 51,624 hours, 22,056 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. ENGINE NR 2 FUEL HEAT SYSTEM - FUEL RETURN VALVE OPEN. MAINTENANCE REPLACED FUEL DIVERTER VALVE AND ENGINE NR 2, ENGINE ELECTRONIC CONTROL PER JOB CARD 26L40079001 AND AMM 73-22-34. (SEE AALA201701219009).
